# SDR AALA20071849

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emegency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 10DEF INOPERATIVE.  RESECURED HARNESS FOR EMERGENCY LIGHT AT SEAT ROW 10DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
